skip to content
Pseudo-riemannian symmetric spaces Preview this item
ClosePreview this item
Checking...

Pseudo-riemannian symmetric spaces

Author: M Cahen; M Parker
Publisher: Providence, R.I. : American Mathematical Society, 1980.
Series: Memoirs of the American Mathematical Society, no. 229.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Cahen, M. 1935-
Pseudo-riemannian symmetric spaces /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: M Cahen; M Parker
ISBN: 9781470406332 1470406330
OCLC Number: 851087018
Notes: "Volume 24, number 229 (end of volume)."
Description: 1 online resource (iv, 108 pages).
Contents: Introduction I. Pseudo-Riemannian and pseudo-Hermitian symmetric spaces II. Weakly irreducible spaces on which the action of the holonomy group is neither semi-simple nor nilpotent III. Structure of the spaces admitting a maximal parallel foliation with zero curvature IV. Structure of the $\mathcal {S}$-module $Y$ V. Construction of the admissible $\mathcal {S}$-modules $y_\alpha $ VI. Some examples of non minimal multiplication VII. Classification of the indecomposable PRST of dimension lower than 8.
Series Title: Memoirs of the American Mathematical Society, no. 229.
Responsibility: M. Cahen and M. Parker.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851087018> # Pseudo-riemannian symmetric spaces
    a schema:Book, schema:MediaObject, schema:CreativeWork ;
   library:oclcnum "851087018" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/485814#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://id.worldcat.org/fast/955536> ; # Hermitian structures
   schema:about <http://id.worldcat.org/fast/998125> ; # Lie algebras
   schema:about <http://id.worldcat.org/fast/1094934> ; # Representations of algebras
   schema:about <http://id.worldcat.org/fast/1140808> ; # Symmetric spaces
   schema:about <http://dewey.info/class/510/e19/> ;
   schema:about <http://id.worldcat.org/fast/958955> ; # Holonomy groups
   schema:author <http://viaf.org/viaf/11134895> ; # Monique Parker
   schema:bookFormat schema:EBook ;
   schema:creator <http://viaf.org/viaf/109993059> ; # Michel Cahen
   schema:datePublished "1980" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/485814> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://worldcat.org/entity/work/data/485814#CreativeWork/pseudo_riemannian_symmetric_spaces> ;
   schema:name "Pseudo-riemannian symmetric spaces"@en ;
   schema:productID "851087018" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851087018#PublicationEvent/providence_r_i_american_mathematical_society_1980> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/485814#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0229> ;
   schema:url <http://site.ebrary.com/id/10882324> ;
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3113665> ;
   schema:workExample <http://worldcat.org/isbn/9781470406332> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851087018> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/485814#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/485814#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1094934> # Representations of algebras
    a schema:Intangible ;
   schema:name "Representations of algebras"@en ;
    .

<http://id.worldcat.org/fast/1140808> # Symmetric spaces
    a schema:Intangible ;
   schema:name "Symmetric spaces"@en ;
    .

<http://id.worldcat.org/fast/955536> # Hermitian structures
    a schema:Intangible ;
   schema:name "Hermitian structures"@en ;
    .

<http://id.worldcat.org/fast/958955> # Holonomy groups
    a schema:Intangible ;
   schema:name "Holonomy groups"@en ;
    .

<http://id.worldcat.org/fast/998125> # Lie algebras
    a schema:Intangible ;
   schema:name "Lie algebras"@en ;
    .

<http://viaf.org/viaf/109993059> # Michel Cahen
    a schema:Person ;
   schema:birthDate "1935" ;
   schema:familyName "Cahen" ;
   schema:givenName "Michel" ;
   schema:givenName "M." ;
   schema:name "Michel Cahen" ;
    .

<http://viaf.org/viaf/11134895> # Monique Parker
    a schema:Person ;
   schema:birthDate "1939" ;
   schema:familyName "Parker" ;
   schema:givenName "Monique" ;
   schema:givenName "M." ;
   schema:name "Monique Parker" ;
    .

<http://worldcat.org/entity/work/data/485814#CreativeWork/pseudo_riemannian_symmetric_spaces>
    a schema:CreativeWork ;
   rdfs:label "Pseudo-riemannian symmetric spaces /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851087018> ; # Pseudo-riemannian symmetric spaces
    .

<http://worldcat.org/isbn/9781470406332>
    a schema:ProductModel ;
   schema:isbn "1470406330" ;
   schema:isbn "9781470406332" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087018> ; # Pseudo-riemannian symmetric spaces
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087018> ; # Pseudo-riemannian symmetric spaces
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.